# SDR DALA2016032102137

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB BEAM AT MID CARGO COMPARTMENT.  PREVIOUS REPAIR SPACER WAS REPLACED IAW SRM 53-05, FIG 123A AND ERA 504344-14, REV ORIGINAL.
